shh_myljsecrets (shh_myljsecrets) wrote in vaginapagina,
shh_myljsecrets
shh_myljsecrets
vaginapagina

2 questions....

Hey all!

You have all been so helpful in the past here I am again with 2 questions.


I've been on Nuva Ring since the end of November. For both December and January something kinda weird has happened. I would put the ring in for 3 weeks and then take it out for a week like directed. I was always under the impression that when you take the ring out that is the week you are supposed to have your period. However, for both months I have gotten my period the day of or after I put the ring BACK in.

Is there something I've been doing wrong?


The other question...
Since being on the ring my periods have been odd. Not to be too graphic but before the ring my period were usually bright red and were heavy for days 1 and 2 and then lightened up and were done by day 4. Now they are almost a brown color, only last for 2 days and are incredibly light.

Is this just a change cuz of the BC or is this weird that after 10ish years of getting my period one way that it would change so much.


Hope this all made sense. ..
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments